# SDR 97UAL900055

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 69B522151
- Condition: Broken
- Location: Guide Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASSEMBLY WAS REMOVED FOR MODIFICATION (AD 95-18-03).  DURING REMOVAL, SIX GUIDE TUBE BEARINGS ON THE PACKBOARD WERE FOUND CRACKED AND SEPARATED.  THE SLIDE ASSEMBLY WAS SENT TO B.F. GOODRICH FOR MODIFICATION AND TUBE BEARING REPLACEMENT.
